International Journal of Scientific and Research Publications

IJSRP, Volume 10, Issue 2, February 2020 Edition [ISSN 2250-3153]


A Mathematical Model of the Transmission Dynamics of Chikungunya Fever
      Otoo Henry, Appiah Sampson Takyi, Asiedu Larbi Ebenezer
Abstract: The study presented a deterministic mathematical model for investigating the dynamics of Chikungunya virus transmission into a human population. A system of nonlinear differential equations was used to formulate the mathematical model. The threshold value for the disease was determined using the next generation matrix approach.

Reference this Research Paper (copy & paste below code):

Otoo Henry, Appiah Sampson Takyi, Asiedu Larbi Ebenezer (2020); A Mathematical Model of the Transmission Dynamics of Chikungunya Fever; International Journal of Scientific and Research Publications (IJSRP) 10(02) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.10.02.2020.p9897
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.